# SDR 29GA2016091800001

- Difficulty date: September 17, 2016
- Submitted: September 18, 2016
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 34,925 hours, 39,360 cycles
- Engine: Ge CT79B
- Propeller: Rotol R3904123F27
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Pressure Switch
- Part number: 1103P0620
- Part serial: 1678
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 0057.  ON SHORT FINAL, LEFT ENGINE WENT INTO FEATHER. ENGINE DID RECOVER AFTER TURNING THE AUTO COARSEN SWITCH OFF THEN BACK ON.  R & R AUTO COURSON PRESSURE SWITCH IAW  MM 61-22-10-2.  PERFORMED OPERATIONAL TEST AUTO CORSENING SYSTEM MRB 612502. OPS CHECKED GOOD.
